| Model Number |
863283 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went to the customer site and determined the speaker the did not work, and a loudspeaker alarm was triggered.The fse found that it was disassembled, and the speaker connector was loose.The fse reconnected the speaker connector cable.The cause of the reported problem was the connection of the speaker cable.The reported problem was confirmed.No part was replaced.The investigation concludes that no further action is required at this time.Reporting institution phone: (b)(6).Reporter phone: not provided.
Event or Problem Description
It was reported the speaker does not work and a loudspeaker alarm is triggered, the device was in clinical use at the time of the event, no adverse event or patient harm was reported.